X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (138) 138
donaldson-thomas invariants (72) 72
mathematics - algebraic geometry (70) 70
donaldson-thomas theory (56) 56
algebraic geometry (53) 53
symplectic geometry (50) 50
high energy physics - theory (47) 47
gromov-witten theory (40) 40
invariants (40) 40
physics, mathematical (34) 34
donaldson–thomas invariants (26) 26
curves (18) 18
geometry (18) 18
mathematics, applied (17) 17
physics (16) 16
gromov-witten invariants (15) 15
moduli (15) 15
sheaves (15) 15
algebra (14) 14
mathematics - representation theory (14) 14
physics, particles & fields (14) 14
points (14) 14
14n35 (13) 13
abelian categories (13) 13
calabi-yau (13) 13
configurations (13) 13
bundles (12) 12
cohomology (12) 12
hilbert scheme (12) 12
hilbert schemes (12) 12
representations (12) 12
quantum physics (11) 11
theory (11) 11
classical and quantum gravitation, relativity theory (10) 10
mirror symmetry (10) 10
moduli space (10) 10
high energy physics (9) 9
mathematical physics (9) 9
moduli spaces (9) 9
quantum cohomology (9) 9
stability conditions (9) 9
theoretical, mathematical and computational physics (9) 9
threefolds (9) 9
calabi-yau 3-folds (8) 8
categories (8) 8
donaldson-thomas invariant (8) 8
formula (8) 8
math.ag (8) 8
mathematical analysis (8) 8
mathematics - quantum algebra (8) 8
mathematics, general (8) 8
representation theory (8) 8
stable pairs (8) 8
wall-crossing (8) 8
analysis (7) 7
cohomological hall algebra (7) 7
differential geometry (7) 7
donaldson–thomas theory (7) 7
duality (7) 7
hall algebras (7) 7
localization (7) 7
mathematics - combinatorics (7) 7
quivers (7) 7
schemes (7) 7
surfaces (7) 7
vertex (7) 7
conjecture (6) 6
counting (6) 6
elementary particles, quantum field theory (6) 6
enumerative geometry (6) 6
instantons (6) 6
motivic donaldson–thomas invariants (6) 6
physics - high energy physics - theory (6) 6
physics, multidisciplinary (6) 6
quiver varieties (6) 6
spaces (6) 6
stacks (6) 6
statistical physics, dynamical systems and complexity (6) 6
topological vertex (6) 6
vanishing cycles (6) 6
algebras (5) 5
homology (5) 5
integrals (5) 5
quiver moduli (5) 5
string theory (5) 5
artin stacks (4) 4
bps invariants (4) 4
category theory (4) 4
combinatorics (4) 4
degeneration formula (4) 4
donaldson–thomas invariant (4) 4
gauge-theory (4) 4
gromov–witten (4) 4
group theory and generalizations (4) 4
hep-th (4) 4
k3 surfaces (4) 4
mathematics - differential geometry (4) 4
motivic donaldson-thomas invariants (4) 4
potentials (4) 4
quantum algebra (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Mathematics, ISSN 0001-8708, 11/2018, Volume 338, pp. 601 - 648
We study Hilbert schemes of points on a smooth projective Calabi–Yau 4-fold X. We define DT4 invariants by integrating the Euler class of a tautological vector bundle L[n... 
Donaldson–Thomas invariants | Hilbert schemes of points | Solid partitions | Calabi–Yau 4-folds | MATHEMATICS | HILBERT SCHEMES | Donaldson-Thomas invariants | Calabi-Yau 4-folds | POINTS | SHEAVES
Journal Article
Memoirs of the American Mathematical Society, ISSN 0065-9266, 05/2012, Volume 217, Issue 1020, pp. 1 - 212
Donaldson-Thomas invariants DT alpha(tau) are integers which 'count' tau-stable coherent sheaves with Chern character a on a Calabi-Yau 3-fold X, where tau denotes Gieseker stability for some ample line bundle on X... 
Semistable | Calabi-Yau 3-fold | Vector bundle | Artin stack | Moduli space | Gieseker stability | Donaldson-Thomas invariant | Stability condition | Coherent sheaf | moduli space | BUNDLES | REPRESENTATIONS | DEFORMATION | MODULI SPACES | stability condition | semistable | MATHEMATICS | vector bundle | GROMOV-WITTEN THEORY | COHOMOLOGY | coherent sheaf | CHERN CLASSES | STABILITY CONDITIONS | ABELIAN CATEGORIES | CONFIGURATIONS
Journal Article
Quarterly Journal of Mathematics, ISSN 0033-5606, 09/2016, Volume 67, Issue 3, pp. 365 - 386
.... The action of C* on the fibres of X induces an action on the moduli space and the stable pair invariants of X are defined by the virtual localization formula... 
GROMOV | MATHEMATICS | TORIC 3-FOLDS | DONALDSON-THOMAS THEORY | CURVES | POINCARE INVARIANTS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 11/2018, Volume 338, pp. 41 - 92
In analogy with the Gopakumar–Vafa conjecture on CY 3-folds, Klemm and Pandharipande defined GV type invariants on Calabi... 
Donaldson–Thomas invariants | Gopakumar–Vafa invariants | Calabi–Yau 4-folds | ENUMERATIVE GEOMETRY | MATHEMATICS | Donaldson-Thomas invariants | K3 SURFACES | CYCLES | Calabi-Yau 4-folds | Gopakumar-Vafa invariants | DONALDSON-THOMAS THEORY | CURVES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2018, Volume 326, pp. 79 - 107
Motivated by the S-duality conjecture, we study the Donaldson–Thomas invariants of the 2-dimensional Gieseker stable sheaves on a threefold... 
Donaldson–Thomas invariants | K3 fibration | Noether–Lefschetz numbers | S-duality | Hilbert scheme | Modularity | QUOT-SCHEMES | BUNDLES | STACKS | CURVES | MATHEMATICS | CALABI-YAU 3-FOLDS | Donaldson-Thomas invariants | Noether-Lefschetz numbers | K3 SURFACES | POINTS
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 6/2014, Volume 328, Issue 3, pp. 903 - 954
Journal Article
Compositio mathematica, ISSN 0010-437X, 08/2015, Volume 151, Issue 8, pp. 1543 - 1567
.... This leads naturally to a definition of a class of putative $q$-deformed Gromov–Witten invariants. We prove that this coincides with another natural... 
wall-crossing | Gromov-Witten invariants | tropical counts | MATHEMATICS | REFINED GW/KRONECKER CORRESPONDENCE | NUMBERS | DONALDSON-THOMAS INVARIANTS | CURVES | QUIVER MODULI | SURFACES | Mathematics | Blocking | Representations | Formalism | Invariants | Counting | Algebraic Geometry
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 11/2014, Volume 331, Issue 3, pp. 1029 - 1039
Journal Article
Algebra and Number Theory, ISSN 1937-0652, 2017, Volume 11, Issue 6, pp. 1243 - 1286
We calculate the motivic Donaldson-Thomas invariants for (-2)-curves arising from 3-fold flopping contractions in the minimal model program... 
Donaldson-Thomas theory | Motivic invariants | Minus two curves | MATHEMATICS | CONIFOLD | motivic invariants | CALABI-YAU 3-FOLDS | STABILITY CONDITIONS | minus two curves | ABELIAN CATEGORIES | HALL ALGEBRAS | CONFIGURATIONS | ARTIN STACKS | CONJECTURE | Mathematics - Algebraic Geometry
Journal Article
Annales Henri Poincaré, ISSN 1424-0637, 1/2018, Volume 19, Issue 1, pp. 1 - 70
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/2016, Volume 368, Issue 3, pp. 1583 - 1619
We construct curve counting invariants for a Calabi-Yau threefold Y \pi :Y \to X \pi :Y\to Y is a crepant resolution of X... 
THREEFOLDS | MATHEMATICS | STABLE PAIRS | CALABI-YAU 3-FOLDS | MCKAY CORRESPONDENCE | DONALDSON-THOMAS INVARIANTS | STABILITY CONDITIONS | ABELIAN CATEGORIES | HALL ALGEBRAS | CONFIGURATIONS | SCHEMES
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2016, Volume 282, Issue 3, pp. 867 - 887
We use the degeneration formula and the absolute/relative correspondence tostudy the change of stable pair invariants of threefold under blow-ups and obtain some closed blow-up formulae, which imply... 
BPS state count | 14N35 | Stable pair invariant | Absolute/relative correspondence | Mathematics, general | Mathematics | Degeneration formula | GW/DT/P correspondence | Blow-up | FACTORIZATION | DONALDSON-THOMAS THEORY | FORMULA | CURVES | DEGENERATION | MATHEMATICS | TORIC 3-FOLDS | DESCENDANTS | MANIFOLDS | GROMOV-WITTEN INVARIANTS | SURFACES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2010, Volume 223, Issue 5, pp. 1521 - 1544
.... Under certain consistency conditions on a brane tiling, we prove a formula for the Donaldson–Thomas type invariants of the moduli space of framed cyclic modules over the corresponding quiver potential algebra... 
Brane tiling | Donaldson–Thomas invariant | Hilbert scheme | Quiver potential algebra | Donaldson-Thomas invariant | MATHEMATICS
Journal Article
Journal of Noncommutative Geometry, ISSN 1661-6952, 2017, Volume 11, Issue 3, pp. 1115 - 1139
Journal Article
Confluentes Mathematici, ISSN 1793-7442, 2017, Volume 9, Issue 2, pp. 71 - 99
Confluentes Mathematici 9 (2017) 2, 71-99 In this note we review some of the uses of framed quivers to study BPS invariants of Donaldson-Thomas type... 
Defects in quantum field theory | Donaldson-Thomas theory | Quivers and representation theory | BPS invariants
Journal Article
Algebra and Number Theory, ISSN 1937-0652, 2018, Volume 12, Issue 5, pp. 1001 - 1025
.... For symmetric quivers, this leads to an identification of their quantized Donaldson-Thomas invariants with the Chow-Betti numbers of moduli spaces. 
Cohomological Hall algebra | Donaldson-Thomas invariants | Quiver moduli | MATHEMATICS | MODULES | COHOMOLOGY | quiver moduli | QUANTUM GROUPS | RINGS | COHA | cohomological Hall algebra
Journal Article
Journal of Algebra, ISSN 0021-8693, 02/2014, Volume 400, pp. 299 - 314
... A[−1]. On that conditions the refined Donaldson–Thomas invariant associated to (Q,W) is independent of the chosen central charge. 
Quivers with potential | Donaldson–Thomas invariants | Bridgeland stability conditions | Donaldson-Thomas invariants | MATHEMATICS | STABILITY CONDITIONS | Bridge land stability conditions | QUIVERS | Algebra
Journal Article
PURE AND APPLIED MATHEMATICS QUARTERLY, ISSN 1558-8599, 2017, Volume 13, Issue 3, pp. 517 - 562
We propose a definition of Vafa-Witten invariants counting semistable Higgs pairs on a polarised surface... 
MATHEMATICS | MATHEMATICS, APPLIED | YANG-MILLS | DONALDSON-THOMAS INVARIANTS | ABELIAN CATEGORIES | CONFIGURATIONS | SHEAVES | MODULI | ARTIN STACKS
Journal Article
Compositio mathematica, ISSN 0010-437X, 03/2013, Volume 149, Issue 3, pp. 495 - 504
We derive some combinatorial consequences from the positivity of Donaldson–Thomas invariants for symmetric quivers conjectured by Kontsevich and Soibelman and proved recently by Efimov... 
Kac conjecture | Donaldson-Thomas invariants | MATHEMATICS | COHOMOLOGICAL HALL ALGEBRA | REPRESENTATIONS | QUIVERS | Combinatorics | Theorems | Algebra | Invariants | Combinatorial analysis
Journal Article
Geometry and Topology, ISSN 1465-3060, 10/2015, Volume 19, Issue 5, pp. 2535 - 2555
We compute the motivic Donaldson-Thomas invariants of the one-loop quiver, with an arbitrary potential... 
Motivic donaldson–thomas theory | Vanishing cycles | Quivers | MATHEMATICS | CONFIGURATIONS | ABELIAN CATEGORIES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.